# SDR GLBA2012091700059

- Difficulty date: September 17, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 35,062 hours, 44,235 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND 6 CRACKS IN THE RT LWR FWD BULKHEAD AROUND FASTENERS AT THE EDGE OF THE BULKHEAD, THAT RADIATE FROM FASTENER HOLES AT FS 84.0, 3.6" IN LENGTH.  MX REPAIRED THE AFFECTED AREA IAW EO 12-1900-53-049.  MAJOR REPAIR.
